Document Type

Article

Journal/Book Title/Conference

Journal of Mathematical Physics

Volume

59

Issue

8

Publisher

AIP

Publication Date

8-17-2018

First Page

1

Last Page

42

Abstract

The Thurston-Bennequin invariant provides one notion of self-linking for any homologically-trivial Legendrian curve in a contact three-manifold. Here we discuss related analytic notions of self-linking for Legendrian knots in R3. Our definition is based upon reformulation of the elementary Gauss linking integral and is motivated by ideas from supersymmetric gauge theory. We recover the Thurston-Bennequin invariant as a special case.

Comments

This article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. The following article appeared in Journal of Mathematical Physics 59, 083503 (2018); doi: 10.1063/1.5006069 and may be found at https://aip.scitation.org/doi/abs/10.1063/1.5006069

Available for download on Saturday, August 17, 2019

Included in

Mathematics Commons

Share

COinS